# SDR DL733950523

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CARGO TIEDOWN STRINGER CRACKED IN AFT B/B RT CARGO TIEDOWN AT STA 787.  REMOVED DAMAGED SECTION AND REPLACED PER SRM 53-00-53 PG 201-203, 206, 207.
